American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(42B25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 367 found      Go to page: 1 2 3 4 5 > >>

[31] Árpád Bényi and Rodolfo H. Torres. Compact bilinear operators and commutators. Proc. Amer. Math. Soc. 141 (2013) 3609-3621.
Abstract, references, and article information   
View Article: PDF

[32] Albert Mas. Variation for singular integrals on Lipschitz graphs: $L^p$ and endpoint estimates. Trans. Amer. Math. Soc. 365 (2013) 5759-5781.
Abstract, references, and article information   
View Article: PDF

[33] Antonios D. Melas, Eleftherios Nikolidakis and Theodoros Stavropoulos. Sharp local lower $L^{p}$-bounds for Dyadic-like maximal operators. Proc. Amer. Math. Soc. 141 (2013) 3171-3181.
Abstract, references, and article information   
View Article: PDF

[34] Michael Bateman. Maximal averages along a planar vector field depending on one variable. Trans. Amer. Math. Soc. 365 (2013) 4063-4079.
Abstract, references, and article information   
View Article: PDF

[35] Jun Cao, Der-Chen Chang, Dachun Yang and Sibei Yang. Weighted local Orlicz-Hardy spaces on domains and their applications in inhomogeneous Dirichlet and Neumann problems. Trans. Amer. Math. Soc. 365 (2013) 4729-4809.
Abstract, references, and article information   
View Article: PDF

[36] Luong Dang Ky. Bilinear decompositions and commutators of singular integral operators. Trans. Amer. Math. Soc. 365 (2013) 2931-2958.
Abstract, references, and article information   
View Article: PDF

[37] Maria Carmen Reguera and James Scurry. On joint estimates for maximal functions and singular integrals on weighted spaces. Proc. Amer. Math. Soc. 141 (2013) 1705-1717.
Abstract, references, and article information   
View Article: PDF

[38] Mai Fujita and Naohito Tomita. Weighted norm inequalities for multilinear Fourier multipliers. Trans. Amer. Math. Soc. 364 (2012) 6335-6353.
Abstract, references, and article information   
View Article: PDF

[39] María Cristina Pereyra and Lesley A. Ward. Appendix. Useful tools. The Student Mathematical Library 63 (2012) 371-387.
Book volume table of contents
View Article: PDF

[40] María Cristina Pereyra and Lesley A. Ward. Zooming properties of wavelets. The Student Mathematical Library 63 (2012) 261-301.
Book volume table of contents
View Article: PDF

[41] María Cristina Pereyra and Lesley A. Ward. The Hilbert transform. The Student Mathematical Library 63 (2012) 329-370.
Book volume table of contents
View Article: PDF

[42] María Cristina Pereyra and Lesley A. Ward. The Fourier transform in paradise. The Student Mathematical Library 63 (2012) 161-188.
Book volume table of contents
View Article: PDF

[43] María Cristina Pereyra and Lesley A. Ward. Calculating with wavelets. The Student Mathematical Library 63 (2012) 303-328.
Book volume table of contents
View Article: PDF

[44] María Cristina Pereyra and Lesley A. Ward. Pointwise convergence of Fourier series. The Student Mathematical Library 63 (2012) 55-75.
Book volume table of contents
View Article: PDF

[45] María Cristina Pereyra and Lesley A. Ward. Fourier series: Some motivation. The Student Mathematical Library 63 (2012) 1-20.
Book volume table of contents
View Article: PDF

[46] María Cristina Pereyra and Lesley A. Ward. Interlude: Analysis concepts. The Student Mathematical Library 63 (2012) 21-53.
Book volume table of contents
View Article: PDF

[47] María Cristina Pereyra and Lesley A. Ward. Mean-square convergence of Fourier series. The Student Mathematical Library 63 (2012) 107-126.
Book volume table of contents
View Article: PDF

[48] María Cristina Pereyra and Lesley A. Ward. From Fourier to wavelets, emphasizing Haar. The Student Mathematical Library 63 (2012) 221-259.
Book volume table of contents
View Article: PDF

[49] María Cristina Pereyra and Lesley A. Ward. Harmonic Analysis. The Student Mathematical Library 63 (2012) MR MR2933659.
Book volume table of contents   

[50] María Cristina Pereyra and Lesley A. Ward. Summability methods. The Student Mathematical Library 63 (2012) 77-105.
Book volume table of contents   
View Article: PDF

[51] María Cristina Pereyra and Lesley A. Ward. A tour of discrete Fourier and Haar analysis. The Student Mathematical Library 63 (2012) 127-160.
Book volume table of contents   
View Article: PDF

[52] María Cristina Pereyra and Lesley A. Ward. Beyond paradise. The Student Mathematical Library 63 (2012) 189-219.
Book volume table of contents   
View Article: PDF

[53] Daniel Aalto and Lauri Berkovits. Asymptotical stability of Muckenhoupt weights through Gurov-Reshetnyak classes. Trans. Amer. Math. Soc. 364 (2012) 6671-6687.
Abstract, references, and article information   
View Article: PDF

[54] Pascal Auscher, Steve Hofmann and José-María Martell. Vertical versus conical square functions. Trans. Amer. Math. Soc. 364 (2012) 5469-5489.
Abstract, references, and article information   
View Article: PDF

[55] P. K. Ratnakumar and Saurabh Shrivastava. On bilinear Littlewood-Paley square functions. Proc. Amer. Math. Soc. 140 (2012) 4285-4293.
Abstract, references, and article information   
View Article: PDF

[56] Tuomas Hytönen and Henri Martikainen. On general local $Tb$ theorems. Trans. Amer. Math. Soc. 364 (2012) 4819-4846.
Abstract, references, and article information   
View Article: PDF

[57] Juris Steprāns. Maximal functions and the additivity of various families of null sets. Trans. Amer. Math. Soc. 364 (2012) 3555-3584.
Abstract, references, and article information   
View Article: PDF

[58] Shuichi Sato. Nonisotropic dilations and the method of rotations with weight. Proc. Amer. Math. Soc. 140 (2012) 2791-2801.
Abstract, references, and article information   
View Article: PDF

[59] Yong Ding and Honghai Liu. Weighted $L^p$ boundedness of Carleson type maximal operators. Proc. Amer. Math. Soc. 140 (2012) 2739-2751.
Abstract, references, and article information   
View Article: PDF

[60] Daewon Chung, M. Cristina Pereyra and Carlos Perez. Sharp bounds for general commutators on weighted Lebesgue spaces. Trans. Amer. Math. Soc. 364 (2012) 1163-1177. MR 2869172.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 367 found      Go to page: 1 2 3 4 5 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia